MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports for the 1st device reportedly used during this event.This report is linked to mfg number 3003249645-2025-00052.It was reported that during a laparoscopic procedure, the surgeon noticed that the hook cev2295a 3pk n5 for hook handle (cev2295a) hook melted, with blue traces on the image.The debris was removed and washed.There was no impact on the patient; thus, no injuries or surgical delays were reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.Corrected field: short description ¿ updated from 1/2 to 1/4 to reflect the number of products returned.The hook cev2295a 3pk n5 for hook handle (cev2295a) was returned for evaluation.The device history record (dhr): unable to review the applicable dhr as the batch number was unavailable failure analysis: the investigation identified that the blue coating at the end of the hook had melted.Root cause analysis: the initial assessment confirmed an alteration of the blue coating at the tip of the hook.This degradation may impact the performance of the device.At this time, no patient harm has been reported.Preliminary analysis indicates that blister formation and coating degradation may be associated with specific conditions of use, such as high voltage or prolonged activation of the device.These potential contributing factors are currently under investigation.Internal testing performed under the device¿s intended use conditions did not reproduce the melting phenomenon.To further assess potential contributing conditions, additional testing is being planned.A corrective and preventive action (capa) has been initiated to identify the root cause, evaluate associated risks, and define appropriate actions as necessary.The effectiveness of any implemented actions will be verified in accordance with the quality management system.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23557889
Report Number3003249645-2025-00051
Device Sequence Number13290509
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown